Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Experimental evidence for the Volume Conjecture for the simplest hyperbolic non-2–bridge knot

Stavros Garoufalidis and Yueheng Lan

Algebraic & Geometric Topology 5 (2005) 379–403
Bibliography
1 D H Bailey, A Fortran–90 based multiprecision system, ACM Trans. Math. Software 21 (1995) 379
2 D W Boyd, Mahler’s measure and invariants of hyperbolic manifolds, from: "Number theory for the millennium, I (Urbana, IL, 2000)", A K Peters (2002) 127 MR1956222
3 P J Callahan, J C Dean, J R Weeks, The simplest hyperbolic knots, J. Knot Theory Ramifications 8 (1999) 279 MR1691433
4 D Cooper, M Culler, H Gillet, D D Long, P B Shalen, Plane curves associated to character varieties of 3–manifolds, Invent. Math. 118 (1994) 47 MR1288467
5 O Costin, S Garoufalidis, in preparation
6 J C Dean, Small Seifert-fibered Dehn surgery on hyperbolic knots, Algebr. Geom. Topol. 3 (2003) 435 MR1997325
7 S Garoufalidis, T T Q Lê, The colored Jones function is q–holonomic, Geom. Topol. 9 (2005) 1253 MR2174266
8 S Garoufalidis, On the characteristic and deformation varieties of a knot, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7, Geom. Topol. Publ., Coventry (2004) 291 MR2172488
9 S Garoufalidis, J S Geronimo, Asymptotics of q–difference equations, from: "Primes and knots", Contemp. Math. 416, Amer. Math. Soc. (2006) 83 MR2276137
10 W Gehrke, Fortran 90 language guide, Springer, New York (1995)
11 H Goda, H Matsuda, T Morifuji, Knot Floer homology of (1,1)–knots, Geom. Dedicata 112 (2005) 197 MR2163899
12 S Gukov, Three-dimensional quantum gravity, Chern–Simons theory, and the A–polynomial, Comm. Math. Phys. 255 (2005) 577 MR2134725
13 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
14 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, 134, Princeton University Press (1994) MR1280463
15 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. (2) 126 (1987) 335 MR908150
16 T T Q Lê, The colored Jones polynomial and the A–polynomial of knots, Adv. Math. 207 (2006) 782 MR2271986
17 G Masbaum, P Vogel, 3–valent graphs and the Kauffman bracket, Pacific J. Math. 164 (1994) 361 MR1272656
18 K Morimoto, M Sakuma, Y Yokota, Identifying tunnel number one knots, J. Math. Soc. Japan 48 (1996) 667 MR1404816
19 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
20 H Murakami, The asymptotic behavior of the colored Jones function of a knot and its volume arXiv:math.GT/0004036
21 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
22 J Weeks, SnapPea
23 D Coulson, O A Goodman, C D Hodgson, W D Neumann, Snap
24 W P Thurston, The geometry and topology of 3–manifolds, lecture notes, MSRI (1979)
25 V G Turaev, The Yang–Baxter equation and invariants of links, Invent. Math. 92 (1988) 527 MR939474
26 H S Wilf, D Zeilberger, An algorithmic proof theory for hypergeometric (ordinary and “q”) multisum/integral identities, Invent. Math. 108 (1992) 575 MR1163239